# SDR COM60482

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- System (JASC): 3170 · Automatic Data
- Part: Connector
- Part number: MS27473T14B19
- Condition: Dirty
- Location: Cabin Door
- Part time: 2,261 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OVERBOARD COOL MESSAGE ON EICAS.  CLEANED PASSENGER DOOR WIRING CONNECTORS CLEARED FAULT CODES FROM PSEU.  AIRCRAFT RETURNED TO SERVICE.
